Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 52, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Jun 26, 2015, 2:10 PM CDT for Bates County, Vernon County, Missouri. It took effect at Jun 26, 2015, 6:25 PM CDT. It was in force for 65 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2015, 2:10 PM CDT (19:10 UTC)
- In effect from
- Jun 26, 2015, 6:25 PM CDT
- Expired
- Jun 29, 2015, 11:48 AM CDT
- In force
- 65 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Bates County, MO, Vernon County, MO
The radar
The Pleasant Hill radar (KEAX), 87 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Osage River near Schell City (SCZM7). The gauge peaked at 29.92 ft at Jun 28, 2015, 7:00 AM CDT.
- Action stage
- 28 ft
- Minor stage
- 30 ft
- Moderate stage
- 35 ft
- Major stage
- 45 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06918070, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
983
WGUS43 KSGF 261910
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
210 PM CDT FRI JUN 26 2015
...The National Weather Service in Springfield has issued a Flood
Warning for the following rivers in Missouri...
Osage River near Schell City affecting Bates and Vernon Counties.
.Recent heavy rainfall will cause river levels to rise above flood
stage. Interests and campers along the river should pay close
attention to river levels and seek higher ground if flooding is
observed.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Those with property and livestock along the river should continue to
monitor river conditions.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC013-217-270710-
/O.NEW.KSGF.FL.W.0052.150626T2325Z-150629T1648Z/
/SCZM7.1.ER.150626T2325Z.150627T1800Z.150628T1648Z.NO/
210 PM CDT FRI JUN 26 2015
* From this evening...until further notice.
...For the Osage River near Schell City...
* At 1:45 PM Friday The stage was 26.8 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by this evening
and continue to rise to near 32.4 feet by tomorrow early afternoon.
The river will fall below flood stage by late Sunday morning.
* Impact...At 32.0 feet...Flood waters impact all of the low lying
areas in the Schell Osage Conservation Area as well as several
county roads west of Schell City.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Osage River Basin
Schell City 30 26.8 Fri 02 PM 32.3 31.2 25.8
&&
LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415
$$
Frye6 follow-up statements
842
WGUS83 KSGF 270102
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
802 PM CDT FRI JUN 26 2015
...The Flood Warning continues for the following rivers in
Missouri...
Little Osage River near Horton affecting Vernon County
Marmaton River near Nevada affecting Vernon County
Osage River near Schell City affecting Bates and Vernon Counties
Sac River near Caplinger Mills affecting Cedar County
.Recent heavy rainfall will cause river levels to rise above flood
stage. Campers and other interests along or near these river should
pay close attention to river levels and seek higher ground if
flooding is observed.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC217-271602-
/O.EXT.KSGF.FL.W.0051.000000T0000Z-150630T0412Z/
/HTNM7.1.ER.150626T1810Z.150627T0600Z.150629T0412Z.NO/
802 PM CDT FRI JUN 26 2015
...For the Little Osage River near Horton...
* At 7:45 PM Friday The stage was 42.4 feet.
* Flood stage is 41.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 42.5 feet by
around midnight. The river will fall below flood stage Sunday
before midnight.
* Impact...At 41.0 feet...Minor flooding affects low lying areas near
the gage site and farmland along the river.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Little Osage River Basin
Horton 41 42.4 Fri 08 PM 42.4 39.5 30.5
&&
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455
$$
MOC217-271602-
/O.EXT.KSGF.FL.W.0053.150627T0218Z-150630T2130Z/
/NVDM7.1.ER.150627T0218Z.150629T0000Z.150629T2130Z.NO/
802 PM CDT FRI JUN 26 2015
...For the Marmaton River near Nevada...
* At 7:45 PM Friday The stage was 19.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise
to near 21.9 feet by Sunday evening. The river will fall below
flood stage by Monday afternoon.
* Impact...At 22.0 feet...Flood waters impact the county road west of
Nevada at the gage site.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Marmaton River Basin
Nevada 20 19.6 Fri 08 PM 21.2 21.4 16.1
&&
LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438
$$
MOC013-217-271601-
/O.EXT.KSGF.FL.W.0052.000000T0000Z-150630T0100Z/
/SCZM7.1.ER.150627T1030Z.150628T0000Z.150629T0100Z.NO/
802 PM CDT FRI JUN 26 2015
...For the Osage River near Schell City...
* At 7:45 PM Friday The stage was 28.7 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by early tomorrow and continue to
rise to near 30.8 feet by tomorrow evening. The river will fall
below flood stage by Sunday evening.
* Impact...At 31.0 feet...Flood waters impact low lying areas west of
Schell City. County roads west and north of Route M become
flooded. The Four River Conservation Area 10 miles west of Schell
City floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Osage River Basin
Schell City 30 28.7 Fri 08 PM 30.8 29.0 26.5
&&
LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415
$$
MOC039-271601-
/O.EXT.KSGF.FL.W.0050.000000T0000Z-150628T0508Z/
/CMZM7.1.ER.150626T1427Z.150626T1930Z.150627T0508Z.NO/
802 PM CDT FRI JUN 26 2015
...For the Sac River near Caplinger Mills...
* At 7:45 PM Friday The stage was 17.0 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
around midnight.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site. The
campground at Caplinger Mills floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Sac River Basin
Caplinger Mills 16 17.0 Fri 08 PM 15.1 13.6 12.2
&&
LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377
$$
Frye253
WGUS83 KSGF 271330
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
830 AM CDT SAT JUN 27 2015
...The Flood Warning continues for the following rivers in
Missouri...
Little Osage River near Horton affecting Vernon County
Marmaton River near Nevada affecting Vernon County
Osage River near Schell City affecting Bates and Vernon Counties
.Recent heavy rainfall will cause river levels to rise above flood
stage. Campers and other interests along or near these river should
pay close attention to river levels and seek higher ground if
flooding is observed.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC217-280430-
/O.EXT.KSGF.FL.W.0051.000000T0000Z-150630T0036Z/
/HTNM7.1.ER.150626T1810Z.150627T1230Z.150629T0036Z.NO/
830 AM CDT SAT JUN 27 2015
...For the Little Osage River near Horton...
* At 7:45 AM Saturday The stage was 43.2 feet.
* Flood stage is 41.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow evening.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Little Osage River Basin
Horton 41 43.2 Sat 08 AM 42.7 39.2 30.7
&&
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455
$$
MOC217-280430-
/O.EXT.KSGF.FL.W.0053.000000T0000Z-150630T1640Z/
/NVDM7.1.ER.150627T0133Z.150628T0600Z.150629T1640Z.NO/
830 AM CDT SAT JUN 27 2015
...For the Marmaton River near Nevada...
* At 7:45 AM Saturday The stage was 21.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.8 feet by
around midnight. The river will fall below flood stage late Monday
morning.
* Impact...At 22.0 feet...Flood waters impact the county road west of
Nevada at the gage site.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Marmaton River Basin
Nevada 20 21.5 Sat 08 AM 21.8 20.7 14.2
&&
LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438
$$
MOC013-217-280430-
/O.EXT.KSGF.FL.W.0052.000000T0000Z-150630T2120Z/
/SCZM7.1.ER.150628T0000Z.150629T0600Z.150629T2120Z.NO/
830 AM CDT SAT JUN 27 2015
...For the Osage River near Schell City...
* At 7:45 AM Saturday The stage was 29.6 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this evening and continue to
rise to near 30.5 feet by Monday morning. The river will fall
below flood stage by Monday afternoon.
* Impact...At 31.0 feet...Flood waters impact low lying areas west of
Schell City. County roads west and north of Route M become
flooded. The Four River Conservation Area 10 miles west of Schell
City floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Osage River Basin
Schell City 30 29.6 Sat 08 AM 30.2 30.5 27.1
&&
LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415
$$743
WGUS83 KSGF 272131
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
431 PM CDT SAT JUN 27 2015
...The Flood Warning continues for the following rivers in
Missouri...
Marmaton River near Nevada affecting Vernon County
Sac River near Caplinger Mills affecting Cedar County
Little Osage River near Horton affecting Vernon County
Osage River near Schell City affecting Bates and Vernon Counties
.Recent heavy rainfall has caused river levels to rise above flood
stage. Campers and other interests along or near these rivers should
pay close attention to river levels and seek higher ground if
flooding is observed.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC217-281231-
/O.CON.KSGF.FL.W.0051.000000T0000Z-150630T0036Z/
/HTNM7.1.ER.150626T1810Z.150628T0000Z.150629T0036Z.NO/
431 PM CDT SAT JUN 27 2015
...For the The Little Osage River near Horton...
* At 3:45 PM Saturday The stage was 43.5 feet.
* Flood stage is 41.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 43.6 feet by this
evening. The river will fall below flood stage tomorrow evening.
* Impact...At 45.0 feet...Moderate flooding begins at the gage site.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Little Osage River Basin
Horton 41 43.5 Sat 04 PM 42.8 39.2 30.6
&&
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455
$$
MOC217-281231-
/O.EXT.KSGF.FL.W.0053.000000T0000Z-150630T1724Z/
/NVDM7.1.ER.150627T0133Z.150628T0600Z.150629T1724Z.NO/
431 PM CDT SAT JUN 27 2015
...For the Marmaton River near Nevada...
* At 3:45 PM Saturday The stage was 22.1 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.1 feet by
tomorrow morning. The river will fall below flood stage Monday
early afternoon.
* Impact...At 22.0 feet...Flood waters impact the county road west of
Nevada at the gage site.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Marmaton River Basin
Nevada 20 22.1 Sat 04 PM 22.1 20.9 14.9
&&
LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438
$$
MOC013-217-281231-
/O.CON.KSGF.FL.W.0052.000000T0000Z-150630T2120Z/
/SCZM7.1.ER.150628T0000Z.150629T0600Z.150629T2120Z.NO/
431 PM CDT SAT JUN 27 2015
...For the The Osage River near Schell City...
* At 3:45 PM Saturday The stage was 29.8 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this evening and continue to
rise to near 30.5 feet by Monday morning. The river will fall
below flood stage by Monday afternoon.
* Impact...At 31.0 feet...Flood waters impact low lying areas west of
Schell City. County roads west and north of Route M become
flooded. The Four River Conservation Area 10 miles west of Schell
City floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Osage River Basin
Schell City 30 29.8 Sat 04 PM 30.2 30.5 27.1
&&
LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415
$$
MOC039-281231-
/O.EXT.KSGF.FL.W.0055.000000T0000Z-150629T0215Z/
/CMZM7.1.ER.150627T1719Z.150628T0000Z.150628T0215Z.NO/
431 PM CDT SAT JUN 27 2015
...For the Sac River near Caplinger Mills...
* At 3:45 PM Saturday The stage was 16.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.3 feet by this
evening. The river will fall below flood stage tonight.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site. The
campground at Caplinger Mills floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Sac River Basin
Caplinger Mills 16 16.2 Sat 04 PM 15.1 12.2 12.7
&&
LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377
$$
Frye403
WGUS83 KSGF 281323
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
823 AM CDT SUN JUN 28 2015
...The Flood Warning continues for the following rivers in
Missouri...
Osage River near Schell City affecting Bates and Vernon Counties
.Recent heavy rainfall will cause the Osage river near Schell City to
rise above flood stage. Campers and other interests along the river should
pay close attention to river levels and seek higher ground if flooding is
observed.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC013-217-290423-
/O.CON.KSGF.FL.W.0052.000000T0000Z-150630T2120Z/
/SCZM7.1.ER.150628T1351Z.150629T0600Z.150629T2120Z.NO/
823 AM CDT SUN JUN 28 2015
...For the The Osage River near Schell City...
* At 7:45 AM Sunday The stage was 29.9 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this morning and continue to
rise to near 30.5 feet by tomorrow morning. The river will fall
below flood stage by tomorrow afternoon.
* Impact...At 31.0 feet...Flood waters impact low lying areas west of
Schell City. County roads west and north of Route M become
flooded. The Four River Conservation Area 10 miles west of Schell
City floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Osage River Basin
Schell City 30 29.9 Sun 08 AM 30.5 27.1 23.0
&&
LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415
$$668
WGUS83 KSGF 281420
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
920 AM CDT SUN JUN 28 2015
...The Flood Warning continues for the following rivers in
Missouri...
Little Osage River near Horton affecting Vernon County
Marmaton River near Nevada affecting Vernon County
Osage River near Schell City affecting Bates and Vernon Counties
.Recent heavy rainfall has caused river levels to rise above flood
stage. Campers and other interests along or near these rivers should
pay close attention to river levels and seek higher ground if
flooding is observed.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC217-290520-
/O.EXT.KSGF.FL.W.0051.000000T0000Z-150630T0600Z/
/HTNM7.1.ER.150626T1810Z.150628T0630Z.150629T0600Z.NO/
920 AM CDT SUN JUN 28 2015
...For the Little Osage River near Horton...
* At 8:45 AM Sunday The stage was 43.4 feet.
* Flood stage is 41.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
around midnight.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Little Osage River Basin
Horton 41 43.4 Sun 09 AM 39.0 30.6 27.8
&&
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455
$$
MOC217-290520-
/O.EXT.KSGF.FL.W.0053.000000T0000Z-150630T1945Z/
/NVDM7.1.ER.150627T0133Z.150628T1800Z.150629T1945Z.NO/
920 AM CDT SUN JUN 28 2015
...For the Marmaton River near Nevada...
* At 8:45 AM Sunday The stage was 22.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.9 feet by this
afternoon. The river will fall below flood stage tomorrow early
afternoon.
* Impact...At 22.0 feet...Flood waters impact the county road west of
Nevada at the gage site.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Marmaton River Basin
Nevada 20 22.8 Sun 09 AM 21.8 15.1 8.5
&&
LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438
$$
MOC013-217-290520-
/O.EXT.KSGF.FL.W.0052.000000T0000Z-150630T1800Z/
/SCZM7.1.ER.150629T0000Z.150629T0000Z.150629T1800Z.NO/
920 AM CDT SUN JUN 28 2015
...For the Osage River near Schell City...
* At 8:45 AM Sunday The stage was 29.9 feet.
* Flood stage is 30.0 feet.
* Forecast...The river is expected to rise to near flood stage this
evening.
* Impact...At 30.0 feet...Flood waters affect the Schell Osage
Conservation Area, the Old River Road North of Schell City and Lost
Creek west of Schell Lake. Flood waters overflow the main river
channel at the gage site.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Osage River Basin
Schell City 30 29.9 Sun 09 AM 30.0 26.9 22.9
&&
LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415
$$418
WGUS83 KSGF 290258
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
958 PM CDT SUN JUN 28 2015
...The Flood Warning is cancelled for the following rivers in
Missouri...
Osage River near Schell City affecting Bates and Vernon Counties
.Recent heavy rainfall has caused the river to rise. Elevated levels
are still being observed, however, river levels should remain below
flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC013-217-290328-
/O.CAN.KSGF.FL.W.0052.000000T0000Z-150630T1800Z/
/SCZM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
958 PM CDT SUN JUN 28 2015
The Flood Warning has been cancelled for The Osage River near Schell
City.* At 9:45 PM Sunday The stage was 29.6 feet.
* Flood stage is 30.0 feet.
* Forecast...The river crested below flood stage at 29.9 feet. The
river will fall to 26.5 feet by .
* Impact...At 30.0 feet...Flood waters affect the Schell Osage
Conservation Area, the Old River Road North of Schell City and Lost
Creek west of Schell Lake. Flood waters overflow the main river
channel at the gage site.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Osage River Basin
Schell City 30 29.6 Sun 10 PM 26.5 22.5 16.4
&&
LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415
$$
FryeWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Jun 26, 12:38 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jun 26, 12:38 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1238 PM CDT Fri Jun 26 2015 .SHORT TERM...(Today and Tonight) Issued at 303 AM CDT FRI JUN 26 2015 A stationary front remains draped near the I-70 corridor early this morning and continues to provide a focus storm development as a shortwave trough moves across eastern Kansas. Further to the west...another storm complex has developed over western Kansas ahead of another shortwave trough. These disturbances will help nudge the I-70 front south across the forecast area through the day. Will keep higher end precipitation chances going through the day. Temperatures may get a little warmer than previously expected along the AR/southeast KS borders. Otherwise will keep the lower to mid 80s going for max temperatures. Precipitation chances will decrease from northwest to southeast through the evening as the front and upper level disturbances shift southeast of the region. .LONG TERM...(Saturday through Thursday) Issued at 303 AM CDT FRI JUN 26 2015 Much drier conditions are expected for Saturday as high pressure spreads southward from the upper Midwest. Temperatures and dewpoint temps should average around 10 degrees lower than todays values. From Sunday through the middle of the workweek...upper level northwest flow becomes well established...bringing continued cooler conditions. The latest models show a clipper system moving across the area on Sunday night and Monday. This will bring us a fairly quick shot of storms with the highest chances mainly northeast of Springfield. Another clipper system may impact the area around Wednesday/Thursday. Exact timing this far out on these type of systems is pretty tricky, so went with mainly slight chance to chance pops through midweek. && .AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon) Issued at 1238 PM CDT FRI JUN 26 2015 For the KSGF/KJLN/KBBG TAFS: Biggest forecast concerns are on handling the convection this afternoon at the taf sites and then the potential for post frontal stratus development tonight. Surface front remained across central Missouri early this afternoon with the short term models pushing this southward through the area this afternoon and then south of the taf sites this evening. Strongest storms are expected to the southeast of the taf sites with the rain ending from west to east by mid afternoon. Still expect variable ceilings this afternoon from VFR outside of convection to IFR in some of the convective elements in and near the taf sites. Short term models continue to show the potential for post frontal stratus development tonight, especially at the KSGF and KBBG aerodromes. Will continue to mention this in the tafs with a tempo broken MVFR ceiling. Some guidance is showing IFR conditions so cannot rule that out. Drier air then advects in towards the end of the taf period with clearing skies. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Terry LONG TERM...Terry AVIATION...Raberding
Hazardous weather outlook, Jun 26, 9:31 AM CDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 931 AM CDT FRI JUN 26 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-271445- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 931 AM CDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... A LARGE CLUSTER OF SHOWERS AND THUNDERSTORMS WILL CONTINUE MOVING SOUTHEAST ACROSS THE OZARKS REGION THROUGH MID DAY. FREQUENT CLOUD TO GROUND LIGHTNING IS LIKELY WITH SOME OF THE STRONGER STORMS. THERE IS A LIMITED RISK FOR DAMAGING WIND GUSTS IN FAR SOUTH CENTRAL MISSOURI THIS AFTERNOON...AS THIS AREA BECOMES UNSTABLE. NO SEVERE WEATHER IS EXPECTED ELSEWHERE. FLASH FLOODING IS ONGOING OVER LOCATIONS ACROSS BOURBON...VERNON...AND ST. CLAIR COUNTY. LOW WATER CROSSINGS AND LOW LYING AREAS WILL BE THE PRIMARY FLOOD RISKS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PERIODIC CHANCES FOR THUNDERSTORMS WILL BEGIN SUNDAY NIGHT AND CONTINUE THROUGH THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT SIX HOURS FOR AREAS ALONG AND SOUTHEAST OF A LINE FROM BULL SHOALS LAKE TO EMINENCE. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) CRAMER
In the hours before
Local storm report, Jun 26, 9:00 AM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
900 AM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM FLASH FLOOD 1 N LOWRY CITY 38.15N 93.73W
06/26/2015 ST. CLAIR MO LAW ENFORCEMENT
SHERIFF DEPARTMENT RECEIVED A REPORT OF WATER OVER THE
ROAD NEAR HIGHWAY A IN SAINT CLAIR COUNTY.
&&
AFOSCATOLocal storm report, Jun 26, 9:19 AM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
919 AM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 AM TSTM WND DMG 1 NNE WARSAW 38.25N 93.38W
06/26/2015 BENTON MO PUBLIC
SEVERAL REPORTS OF TREES DOWN IN CITY LIMITS. AROUND 0340
AM A REPORT OF A TREE DOWN NEAR POLK STREET AND HILLCREST
LANE.
&&
AFOSCATOLocal storm report, Jun 26, 10:05 AM CDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1005 AM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM TSTM WND DMG LAURIE 38.20N 92.83W
06/25/2015 MORGAN MO PUBLIC
A COUPLE TREES WERE DOWNED NEAR LAURIE.
&&
WISELocal storm report, Jun 26, 10:58 AM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1058 AM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 AM TSTM WND DMG LAURIE 38.20N 92.83W
06/26/2015 MORGAN MO LAW ENFORCEMENT
A LARGE TREE WAS BLOWN OVER BLOCKING A ROAD AND TWO FIRE
WORK TENTS COLLAPSE IN THE CITY OF LAURIE.
&&
WISEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 12:47 AM CDT | Flash Flood Warning | SGF | Benton | 6 hr |
| Jun 26, 2:58 AM CDT | Severe Thunderstorm Warning | SGF | Benton, St. Clair, Vernon | 62 min |
| Jun 26, 3:26 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Cedar, Dallas, Hickory, Morgan, Polk and 2 more | 64 min |
| Jun 26, 4:10 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dade, Dallas, Greene, Laclede, Miller and 2 more | 65 min |
| Jun 26, 4:29 AM CDT | Flash Flood Warning | SGF | St. Clair | 4 hr |
| Jun 26, 4:36 AM CDT | Special Weather Statement | SGF | Christian, Greene, Lawrence, Webster | 39 min |
| Jun 26, 6:50 AM CDT | Areal Flood Advisory | SGF | Benton, Miller, Morgan | 6 hr |
| Jun 26, 7:43 AM CDT | Flash Flood Warning | SGF | Cedar, St. Clair, Vernon | 4 hr |
| Jun 26, 10:08 AM CDT | River Flood Warning | SGF | Cedar | 32 hr |
| Jun 26, 10:16 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 59 min |
| Jun 26, 10:42 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Taney | 47 min |
| Jun 26, 11:51 AM CDT | Severe Thunderstorm Warning | SGF | Ozark | 54 min |
| Jun 26, 2:04 PM CDT | River Flood Warning | SGF | Vernon | 60 hr |
| Jun 26, 4:38 PM CDT | River Flood Warning | SGF | Vernon | 4 days |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.